# SDR 2000ZZZX620

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Condition: Chafed
- Location: Fuselage
- Part time: 292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING OF WIRE BUNDLES IS OCCURRING WHERE BUNDLES PASS THROUGH THE FUME SEALS INTO THE EFC BOX.  SB 71-C716 ADDRESSES THIS ISSUE.
